# SDR 96ZZZX687

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- System (JASC): 6100 · Propeller System
- Part: Safety Wire
- Condition: Error
- Location: Mount Bolts
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERTAINS TO AD 95-21-01 WHICH REFERS TO MCCAULEY SB 219 WHICH HAS A STEP-BY-STEP INSTRUCTION ON PERFORMING THIS AD TO THE PROPELLER.  STEP 2F STATES THAT MOUNTING BOLTS ARE TO BE SAFETIED WITH .032 INCH SAFETY WIRE.  AC 43:13 STATES THAT .041 INCH STAINLESS STEEL WIRE, MINIMUM, IS TO BE USED.  CALLED MCCAULY ON THIS MATTER AND THEY WERE NOT AWARE OF THE MISTAKE AT THAT TIME.  THIS WAS ABOUT A MONTH AGO, AND STILL NO REVISION TO THE SB.
